# SDR IPXA2021061070379

- Difficulty date: May 20, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN FLOOR PANEL BETWEEN STA. 475.0 & 500.0 AND BETWEEN X= 27.5 TO X= 36.0 HAS CORROSION.REPAIRED FLOOR PANEL IAW VT-SAA EA 011-5320-01-A9164 REV. I/R AND UPS EO MD11-5320-80632-A. (MINOR)
